# SDR 99ZZZX2108

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DN
- Make and model: Beech A100
- Aircraft serial: B170
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Part number: 310682001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DEFECT WAS FOUND DURING A REGULAR INSPECTION.  UPON VISUAL INSPECTION THROUGH THE EXHAUST DUCTS, NOTED THE INNER SECTION DUCT ASSY PN 3106820-01 HAD SPLIT, BROKE UP AND CURLED UP.  THE END OF THIS CURLED UP METAL PIECE OF THE DUCT HAD COME IN CONTACT WITH THE POWER TURBINE, THEREFORE, DESTROYING ALL THE POWER TURBINE BLADES.  THE BLADES WERE CUT THROUGH EXACTLY THE SAME WAY.  THE DEEPEST CUT ON EACH BLADE WAS ALMOST ONE-THIRD OF THE WAY THROUGH.  THE LENGTH OF THE DAMAGE ON EACH BLADE WAS ALMOST 1.50 INCHES LONG.  SUBMITTER STATED CATASTROPHIC ENGINE FAILURE WAS POSSIBLE.
